My son was diagnosed 4 mos. ago with ADHD and Oppositional Defiance Disorder. I tried all natural and homeopathic treatments first, but none worked consistently. However, we did find that a wheat intolerance was making his symptoms much worse. We are now deciding to start him on meds. His pediatrician thought that Adderall XR was the best one to try first. He started him at 5 mg this past Saturday. That Saturday, my son was extremely "clingy", would not let me out of his sight and had to be right beside me the entire day... very unsure and needy. He had a couple of emotional meltdowns (where off meds he would have become angry) instead he cried for 15-20 min periods. I didn't like how it was affecting him, so I cut the dose in half on Sunday. He did much, much better and I could see what the medication is supposed to do. However, it is Tuesday evening now and all of his symptoms and behaviors are back. Should I increase the dose back to 5 mg? I am awaiting a call back from my pediatrician to discuss. I just don't know what to expect if the dose is too high... if that "neediness" will go away or come back when I increase again. Is that normal?